# SDR 2023FA0000318

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: General aviation
- Aircraft: N806QS
- Make and model: Cessna
- Aircraft serial: 7000029
- Aircraft time: 3,177 hours, 1,842 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0013020
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Part time: 3,177 hours, 1,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H THRUST REVERSER I/B AND O/B BEAMS HAS AREAS OF MINOR CORROSION.
